On the confinement of hightemperature plasma in a trap with magnetic mirrors
Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 553-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_3_a18,
author = {L. V. Dubovoi and V. P. Fedyakov},
title = {On the confinement of hightemperature plasma in a trap with magnetic mirrors},
journal = {Doklady Akademii Nauk},
pages = {553--555},
year = {1966},
volume = {167},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a18/}
}
L. V. Dubovoi; V. P. Fedyakov. On the confinement of hightemperature plasma in a trap with magnetic mirrors. Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 553-555. http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a18/